# SDR EOYA20080001

- Difficulty date: December 12, 2007
- Submitted: January 9, 2008
- Operation: Air carrier
- Aircraft: N50DS
- Make and model: Bombdr BD7001A11
- Aircraft serial: 9140
- Aircraft time: 1,065 hours, 514 cycles
- Engine: Rroyce BR700710A110
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: GD234200011
- Condition: Dented
- Location: Bs 101
- Part time: 1,065 hours, 514 cycles
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING APPROACH, AIRCRAFT STRUCK SECURITY FENCE, RESULTING IN DAMAGE TO FUSELAGE SKIN PANEL ON THE LT SIDE OF THE FUSELAGE. THE LOCATION OF THE DAMAGE IS AT FUSELAGE STATION 101.18, WATER LINE 73.50. DAMAGE SUSTAINED TO SKIN PANEL IS A DENT WITH GOUGES APPROX 2 INCHES LONG.
